Derived equivalence for quantum symplectic resolutions

By Kevin McGerty, T. Nevins. 2011

47 citations recorded by the source corpus.

Using techniques from the homotopy theory of derived categories and noncommutative algebraic geometry, we establish a general theory of derived microlocalization for quantum symplectic resolutions. In particular, our results yield a new proof of derived Beilinson–Bernstein localization and a derived version of the more recent microlocalization theorems of Gordon–Stafford (Gordon and Stafford in Adv Math 198(1):222–274, 2005; Duke Math J 132(1):73–135, 2006) and Kashiwara–Rouquier (Kashiwara and Rouquier in Duke Math J 144(3):525–573, 2008) as special cases. We also deduce a new derived microlocalization result linking cyclotomic rational Cherednik algebras with quantized Hilbert schemes of points on minimal resolutions of cyclic quotient singularities.

Subfields: Algebra and Number Theory, Geometry and Topology, Mathematical Physics

View Paper: https://www.semanticscholar.org/paper/f1d82f9687558e4299cb1f9b6204fa0f4414423f

How researchers see this paper

The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.

In Algebra and Number Theory

  1. I. Gordon
  2. I. Losev
  3. Ben Webster
  4. Nicholas Proudfoot
  5. Tom Braden
  6. V. Ginzburg
  7. T. Nevins
  8. Kevin McGerty

In Geometry and Topology

  1. I. Losev
  2. I. Gordon
  3. Ben Webster
  4. Tom Braden
  5. Nicholas Proudfoot
  6. V. Ginzburg
  7. Pavel Etingof
  8. Stephen Griffeth

In Mathematical Physics

  1. I. Losev
  2. I. Gordon
  3. Ben Webster
  4. Tom Braden
  5. Nicholas Proudfoot
  6. V. Ginzburg
  7. Pavel Etingof
  8. Stephen Griffeth

Citations in the corpus